Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 39, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Nov 7, 2013, 2:48 AM EST. It took effect at Nov 7, 2013, 2:34 PM EST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2013, 2:48 AM EST (07:48 UTC)
- In effect from
- Nov 7, 2013, 2:34 PM EST
- Expired
- Nov 9, 2013, 4:00 AM EST
- In force
- 37 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
623 WHUS72 KTAE 070748 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 AM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST FRIDAY... .A WEAKENING COLD FRONT WILL PASS QUICKLY WEST TO EAST ACROSS THE COASTAL WATERS TODAY. WINDS AND SEAS WILL INCREASE BEHIND THIS FRONT...REACHING ADVISORY LEVELS LATE THIS AFTERNOON OR TONIGHT. GMZ750-755-770-775-071600- /O.NEW.KTAE.SC.Y.0039.131107T2200Z-131108T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 248 AM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST FRIDAY. * PEAK WINDS: NORTH INCREASING TO AROUND 20 KNOTS LATE THIS AFTERNOON...THEN 20 TO 25 KNOTS TONIGHT. * PEAK SEAS: INCREASING TO 5 TO 7 FEET TONIGHT...WITH OCCASIONAL SEAS UP TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
6 follow-up statements
980 WHUS72 KTAE 071934 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 234 PM EST THU NOV 7 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL SATURDAY MORNING... .HIGH PRESSURE WILL SLIDE IN BEHIND THIS AFTERNOONS PASSING COLD FRONT. HOWEVER...THE CALM CENTER OF THE RIDGE WILL NEVER MAKE IT TO THE GULF...YIELDING SOLID ADVISORY CONDITIONS THROUGH SATURDAY MORNING. GMZ730-765-080830- /O.EXB.KTAE.SC.Y.0039.131107T1934Z-131109T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 234 PM EST THU NOV 7 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST SATURDAY... * PEAK WINDS: NORTH 20 TO 25 KNOTS WITH ISOLATED GUSTS AS HIGH AS 35 KNOTS TONIGHT...BECOMING EAST AROUND 20 KNOTS BY FRIDAY NIGHT. * PEAK SEAS: 6 TO 8 FEET AWAY FROM APALACHEE BAY TONIGHT...SUBSIDING TO 3 TO 6 FEET BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-770-775-080830- /O.EXT.KTAE.SC.Y.0039.131107T1934Z-131109T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 234 PM EST THU NOV 7 2013 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SATURDAY... * PEAK WINDS: NORTH 20 TO 25 KNOTS WITH ISOLATED GUSTS AS HIGH AS 35 KNOTS TONIGHT...BECOMING EAST AROUND 20 KNOTS BY FRIDAY NIGHT. * PEAK SEAS: 6 TO 8 FEET AWAY FROM APALACHEE BAY TONIGHT...SUBSIDING TO 3 TO 6 FEET BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
812 WHUS72 KTAE 080242 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 942 PM EST THU NOV 7 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL SATURDAY MORNING... GMZ730-750-755-765-770-775-080945- /O.CON.KTAE.SC.Y.0039.000000T0000Z-131109T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 942 PM EST THU NOV 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * PEAK WINDS: NORTH AROUND 25 KNOTS WITH ISOLATED GUSTS AS HIGH AS 35 KNOTS TONIGHT WEST OF APALACHICOLA...BECOMING NORTHEAST AROUND 20 KNOTS FRIDAY AFTERNOON. * PEAK SEAS: 6 TO 9 FEET OCCASIONALLY UP TO 11 FEET OFFSHORE AND AWAY FROM APALACHEE BAY TONIGHT...SUBSIDING TO 4 TO 6 FEET BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
819 WHUS72 KTAE 080839 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... .ADVISORY CONDITIONS WILL CONTINUE THROUGH SATURDAY MORNING...EXCEPT FOR APALACHEE BAY WHERE WINDS WILL BE JUST BELOW ADVISORY LEVELS...AND SEAS WILL BE MUCH LOWER THAN WELL OFFSHORE BECAUSE OF THE OFFSHORE WINDS. GMZ730-765-080945- /O.CAN.KTAE.SC.Y.0039.000000T0000Z-131109T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 339 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ750-755-770-775-081600- /O.CON.KTAE.SC.Y.0039.000000T0000Z-131109T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 339 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * PEAK WINDS: NORTHEAST 20 TO 25 KNOTS EARLY...BECOMING AROUND 20 KNOTS BY THIS AFTERNOON. * PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 11 FEET WELL OFFSHORE... SUBSIDING TO 5 TO 7 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
925 WHUS72 KTAE 081340 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 840 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... .ADVISORY CONDITIONS WILL CONTINUE THROUGH SATURDAY MORNING... EXCEPT FOR APALACHEE BAY WHERE WINDS WILL BE JUST BELOW ADVISORY LEVELS...AND SEAS WILL BE MUCH LOWER THAN WELL OFFSHORE BECAUSE OF THE OFFSHORE WINDS. GMZ750-755-770-775-082130- /O.CON.KTAE.SC.Y.0039.000000T0000Z-131109T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 840 AM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * PEAK WINDS: NORTHEAST 20 TO 25 KNOTS EARLY...BECOMING AROUND 20 KNOTS BY THIS AFTERNOON. * PEAK SEAS: SEAS 6 TO 9 FEET OCCASIONALLY UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
120 WHUS72 KTAE 082003 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... .ADVISORY CONDITIONS WILL CONTINUE THROUGH SATURDAY MORNING... EXCEPT FOR APALACHEE BAY WHERE WINDS WILL BE JUST BELOW ADVISORY LEVELS...AND SEAS WILL BE MUCH LOWER THAN WELL OFFSHORE BECAUSE OF THE OFFSHORE WINDS. GMZ750-755-770-775-090430- /O.EXT.KTAE.SC.Y.0039.000000T0000Z-131109T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 303 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SATURDAY. * PEAK WINDS: NORTHEAST 20 KNOTS THIS EVENING BECOMING EAST. * PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET OFFSHORE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 18-WOOL
356 WHUS72 KTAE 090231 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 931 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... .ADVISORY CONDITIONS WILL CONTINUE THROUGH EARLY SATURDAY MORNING EXCEPT FOR APALACHEE BAY WHERE WINDS WILL BE JUST BELOW ADVISORY LEVELS...AND SEAS WILL BE MUCH LOWER BECAUSE OF THE OFFSHORE WINDS. ELEVATED NORTHEAST WINDS MAY LINGER THROUGH MUCH OF THE DAY SATURDAY EVEN AFTER WINDS FALL BELOW ADVISORY LEVELS. GMZ750-755-770-775-090900- /O.CON.KTAE.SC.Y.0039.000000T0000Z-131109T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 931 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * PEAK WINDS: NORTHEAST 20 KNOTS THIS EVENING BECOMING EAST. * PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08-LAMERS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 9:17 PM EST, 5 hours 31 minutes earlier.
Area forecast discussion, Nov 6, 9:17 PM EST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 917 PM EST Wed Nov 6 2013 .NEAR TERM [Tonight]... Mid-high level cloud cover continues to increase over the area ahead of an approaching upper level PV anomaly that is about 270 miles SSE of New Orleans. Regional radar mosaics reveal some mid-level echoes out over the open waters of the Gulf of Mexico, so some sprinkles can't be ruled out over the coastal waters or near the Florida Panhandle coastline, especially after 06z. However, the 00z TAE sounding showed a substantial layer of dry air in the mid-levels so this should limit the possibility of more widespread or heavier showers. The increasing cloud cover should keep lows fairly mild for this time of year - in the low 60s (normal at TLH: 50). Based on the latest IR satellite loops, the lows were nudged up slightly, as was the cloud cover forecast. There could be some patchy fog in the eastern part of our area where cloud cover will be a little thinner and low-level moisture will be on the increase. && .SHORT TERM [Thursday Through Friday Night]... A cold front will be approaching the forecast area at the start of the period. Much if not all of the upper level support with this system will be in the northern stream. With the lack of deep layer forcing, expect only a narrow line of weakening showers entering the forecast area shortly after sunrise. While some of the forecast models show low end rain chances for Thursday afternoon, several guidance members are rain free, and this was used for this forecast in the afternoon as any notable forcing for precipitation diminishes. After the cold front moves through the region on Thursday evening, clearing will quickly occur with cooler and much drier air moving into the region. The pattern will remain relatively quick with high pressure moving from Western Tennessee on Friday morning to the Western Atlantic by Saturday morning. With this ridge remaining more to the north of our region, expect surface winds to stay strong enough overnight to keep temperatures from dropping much lower than the mid 40s across inland areas both nights. Friday will be a sunny but cool day with highs struggling to reach 70. && .LONG TERM [Saturday through Wednesday]... The long term looks to feature relatively benign weather with zonal flow expected to be in place through much of the period. This will yield partly to mostly cloudy days with temperatures largely remaining at or just a few degrees above climatology through the period. The only notable exception to this may be toward the tail end of the long term period when both the GFS and Euro are indicating the pattern over the Eastern CONUS will become a little more amplified, thus slightly elevating the potential for higher rain chances in the region. However, confidence at this time range is low. && .AVIATION [through 00z Friday]... All sites are currently VFR with these conditions expected to hold until 07 UTC. After this time, lower cigs/visbys to the east will begin to affect VLD and ABY. As the early morning continues, IFR/MVFR conditions will reach the other terminals. Mid-morning conditions show improvement as ceilings begin to lift, although ECP and DHN may take longer to see improved ceilings. After 18 UTC, all terminals will be back to VFR conditions. && .MARINE... Winds continue to diminish this afternoon and are now below cautionary levels at the buoys. After a brief lull in the winds tonight, expect increasing offshore winds to advisory levels behind a cold front on Thursday afternoon. Advisory level winds should last through much of Friday before only slowly diminishing into the weekend. && .FIRE WEATHER... Relative humidity levels will remain above critical thresholds for the next several days, with dispersion values remaining within acceptable ranges. Thus, hazardous fire weather conditions are not expected. && .HYDROLOGY... With little or no rain expected through the next several days, there are no hydrology concerns. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 63 81 46 71 45 / 0 10 0 0 0 Panama City 66 79 48 69 50 / 10 20 0 0 0 Dothan 60 76 43 68 43 / 10 20 0 0 0 Albany 60 79 43 69 43 / 10 20 0 0 0 Valdosta 62 81 47 69 44 / 0 10 0 0 0 Cross City 64 82 50 75 49 / 0 10 0 0 0 Apalachicola 66 79 49 69 51 / 10 10 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Lamers SHORT TERM...Godsey LONG TERM...Godsey AVIATION...Wool/Heller MARINE...Godsey FIRE WEATHER...Harrigan HYDROLOGY...Godsey
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:27 AM EST | Dense Fog Advisory | TAE | Ben Hill, Berrien, Cook, Irwin, Lanier, Lowndes | 3 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.